# SDR CA041209012

- Difficulty date: December 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE FLAMED OUT.  A RELIGHT ATTEMPT WAS UNSUCCESSFUL AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.P&WC WILL MONITOR THE INVESTIGATION OFTHE EVENT AND SUPPLIMENT THIS REPORT TO REFLECT ROOT CAUASE, ONCE ESTABLISHED.
